Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having trouble breathing, cannot expand diaphragm. History of depression and anxiety, taking cipralex and bronazepam. Suggest?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3014 Questions
I am having trouble breathing. It feels as if I can't expand my diaphragm to the point where I can "catch" my breath. I almost feels as if I am yawning, but cannot "complete" the yawn. I am a relatively healthy 42 year old non-smoking female. I do have a history of depression and anxiety and am currently taking 40 mg of cipralex and 3 mg of bronazepam daily
Posted Sun, 22 Sep 2013 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 32 minutes later
Brief Answer:
other causes should be ruled out.

Detailed Answer:
Hi and welcome to XXXXXXX
Considering your medical history,anxiety is the first thing to think of but other pathological causes should not be underestimated. In first case I mean hiatus hernia where bloated and dispositioned stomach presses diaphragm and restrict breathing. intraabdominal fluid, tumors,enlarged liver or spleen may do the same. So I suggest to do at least abdominal ultrasound and chest xray. It will rule out these causes and then you can focus on treatment of your anxiety and depression. Wish you good health.feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor